The partially ordered collection of regular ...-classes of S(X). (Short Communication).
Aequationes mathematicae, Tome 14 (1976), p. 509
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136617,
author = {K.D. Jr. Magill and S. Subbiah},
title = {The partially ordered collection of regular ...-classes of {S(X).} {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {509--509},
year = {1976},
volume = {14},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136617/}
}
K.D. Jr. Magill; S. Subbiah. The partially ordered collection of regular ...-classes of S(X). (Short Communication).. Aequationes mathematicae, Tome 14 (1976), p. 509. http://geodesic.mathdoc.fr/item/AM2_1976__14_136617/